# SDR AALA20150522006

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 46,570 hours, 7,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 141T626818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER SILL UPPER SURFACE PLATE ASSEMBLY UNDER AFT GIRT BAR FITTING CORRODED.  R & R PLATE ASSEMBLY IAW SRM 51-40-02-0G.
